Frequently Asked Questions

Find answers to your questions by topic or search.

Products

When will the product start to work?

Every child is different, but generally, fever and/or pain is reduced within about 1-2 hours. Note, however, that the temperature may still remain elevated slightly and not return to normal entirely. If you note that the pain and fever gets worse or lasts more than 3 days, stop the use of the product and consult your healthcare provider.

What type of closure is on Children's Advil® Products?

There is a child-resistant safety cap on every bottle of Infants', Children's or Junior Strength Advil®. In addition, there is a tamper-evident feature for each product as well: Infants' Advil® - Tamper evident plastic sleeve; Children's Advil® - Tamper evidency ring connecting the cap to the neck of the bottle; Jr. Strength Tablets and Chewables - Tamper evidency foil seal.

What is the advantage of Children's Advil® or Infants' Advil® over Children’s Tylenol®?

Children's Advil® works faster* and lasts longer than Children's Tylenol® for reducing fever. *Based on reducing fever below 100°F.
Brands herein are trademarks of their respective owners.

Why isn’t there a dosing of Infants’ Advil® Drops for children over 23 months old?

Infants’ Advil® Drops is specially formulated for children 6-23 months, with specific dosing instructions based on a child’s weight and age. Children's Advil® is specially formulated for children 2-11 years old, with specific dosing instructions based on a child’s weight and age. Children’s Advil® products should be used according to the label directions, unless otherwise directed by your doctor. You should consult your doctor with any questions before giving Children’s Advil® or Infants’ Advil® to your child.

Why isn’t there dosing for Children's Advil® Suspension for kids under 2 years old?

Children's Advil® Suspension is specially formulated for children aged 2-11 years old, and Infants’ Advil® Drops is specially formulated for infants 6-23 months.  Both of these products have specific dosing instructions based on a child’s weight and age. Children’s Advil® products should be used according to the label directions, unless otherwise directed by your doctor. You should consult your doctor with any questions before giving Children’s Advil® or Infants’ Advil® to your child.

What is the difference between Children's Advil® and regular strength Advil®?

Children’s Advil® is specially formulated for children ages 2 - 11, with specific dosing instructions based on a child’s weight and age. Regular Advil® tablets are labeled for use by adults and children 12 years of age and older. You should consult your doctor with any questions before taking Advil®.

Which Advil® product form is right for me? How do I decide for my family? What are the differences?

Children’s Advil® is specially formulated for children, with specific dosing instructions based on a child’s weight and age. Regular Advil® tablets are labeled for use by adults and children 12 years of age and older. You should consult your doctor with any questions before taking Advil® or giving it to your child. Advil® provides a full line of products for you to choose based on your preferences. Please visit www.advil.com for a complete listing and description of Advil® products. You should consult your doctor with any questions before giving Children’s Advil® or Infants’ Advil® to your child.

Can an adult take this product?

Children Advil® products do not have directions or complete warnings for adult use.

There are specific Advil® products labeled for use by adults and children 12 years of age and older.

Is there supposed to be a package insert in Children's Advil® products?

There is no package insert packaged with these products. All of the labeling is contained on the package.

Could a child develop Reye's syndrome if taking this product? Has Ibuprofen ever been associated with Reye's?

Medical literature has not demonstrated an association between Reye's syndrome and the use of Children's Advil®. Reye’s syndrome is usually associated with aspirin or aspirin-containing products.

Contact Us

By Phone

Call a customer service representative toll-free at:
1-800-882-3845 (1-800-88-ADVIL)
Mon-Fri, 9AM-5PM EST

Online

Fill out the form to send your question via email.
Get Started

Via Mail

Send questions to:
PCH Product Information
Pfizer Inc., PO Box 1043
Kings Mountain, NC 28086

Fill in the information below to get in touch. Your privacy is important to us. To learn about our use of your information and your rights, please consult our privacy policy. *All fields required.